# SDR CA050513002

- Difficulty date: April 19, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,609 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Spar
- Part number: 355A12004008
- Condition: Cracked
- Location: T/R Blade
- Component: Blade, Aerosp
- Component part number: AS350B2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOISE HEARD ON PITOT DAILY INSPECTION AS PART OF EUROCOPTERS CRITERIA. DISASSEMBLED BY ENGINEER AND FOUND CRACKED.
